MathSciNet Relay Station
MathSciNet bibliographic data
MR1941893 (2003k:41029) 41A35 (41A25)
İspir, N.; Atakut, Ç. Approximation by modified Szasz-Mirakjan operators on weighted spaces. Proc. Indian Acad. Sci. Math. Sci. 112 (2002), no. 4, 571–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement